# SDR CALA2022041800997

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 104,312 hours, 22,024 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N3206
- Condition: Corroded
- Location: Lbl10 To Lbl15
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMPENNAGE INTERIOR FUSELAGE SKIN HAS CORROSION BE TWEEN BS1838 AND BS1850 LBL10 TO LBL15 STREAMER ATTACH. TRANSCRI BED FROM HAECO GSO NR 9282270 TRANSCRIBED FROM HAECO LP 9282270. FABRICATED REPAIR FILLER AND DOUBLER AND STRAP; INSTALLED REPAIR IAW REO G23724 AND B757-200 SRM51-40-02 REF ECRA 5381-01016.
